Alert archive / Arkansas / Flash Flood Warnings in 2010

Flash Flood Warning 13, NWS Memphis, TN

April 7, 20104 counties in Arkansas; Dunklin County, Missouri

NWS Memphis, TN issued this flash flood warning at Apr 7, 2010, 5:05 PM CDT for 4 counties in Arkansas; Dunklin County, Missouri. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2010, 5:05 PM CDT (22:05 UTC)
Expired
Apr 7, 2010, 8:00 PM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Clay County, AR, Craighead County, AR, Greene County, AR, Poinsett County, AR, Dunklin County, MO

The radar

The Memphis radar (KNQA), 88 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 5:28 PM CDTFLASH FLOODJonesboro, AR2-3 INCHES OF WATER OVER SEVERAL ROADWAYS ACROSS THE CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.1 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2010-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 129 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2010-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
129 J/kg
Mixed-layer CIN
-276 J/kg
Mixed-layer LCL
635 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
227 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

330 
WGUS54 KMEG 072205
FFWMEG
ARC021-031-055-111-MOC069-080100-
/O.NEW.KMEG.FF.W.0013.100407T2205Z-100408T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
505 PM CDT WED APR 7 2010

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN CLAY COUNTY IN EASTERN ARKANSAS...
  CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN GREENE COUNTY IN EASTERN ARKANSAS...
  NORTH CENTRAL POINSETT COUNTY IN EASTERN ARKANSAS...
  SOUTHWESTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 800 PM CDT

* AT 505 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 2 INCHES OF           
  RAINFALL   HAS OCCURRED OVER THE PAST 2 HOURS. OVER THE NEXT 2     
  HOURS ANOTHER INCH COULD FALL.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BONO...
  BROOKLAND...JONESBORO...PARAGOULD...SENATH...DILLMAN...VINCIT...
  OCTA...CARUTH...BUCODA...BUCK DONIC...HOLLYWOOD...PAULDING AND LAKE
  FRIERSON STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3580 9097 3595 9080 3627 9021 3615 9004
      3599 9023 3599 9028 3595 9029 3571 9061
      3570 9072 3567 9089 3570 9098

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 7, 3:30 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Apr 7, 3:30 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
330 PM CDT WED APR 7 2010

.DISCUSSION...

COLD FRONT CURRENTLY STRETCHES FROM ST. LOUIS TO LITTLE ROCK.
SCATTERED SHOWERS AND THUNDERSTORMS ARE DEVELOPING OVER CENTRAL
ARKANSAS AND MOVING INTO EASTERN ARKANSAS AT THIS TIME . THESE SHOWERS
AND STORMS ARE DEVELOPING RIGHT ALONG THE FRONT. ADDITIONAL
DEVELOPMENT SHOULD CONTINUE TO OCCUR OVER THE NEXT COUPLE OF HOURS
AS PEAK DAYTIME HEATING WILL PROVIDE A MOIST UNSTABLE AIRMASS FOR
THE STORMS TO INITIATE. EXPECT SOME STORMS TO BECOME SEVERE WITH
LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. HOWEVER CAN/T
RULE OUT AN ISOLATED TORNADO. EVENTUALLY WHATEVER STORMS ARE ONGOING
WILL MERGE INTO A LINE DURING THE EVENING HOURS. THE SEVERE THREAT
WILL GRADUALLY DIMINISH AFTER SUNSET AS WE LOSE INSTABILITY.
ALSO...STRONG WINDS AHEAD OF THE FRONT SHOULD DIE DOWN OVER THE NEXT
HOUR OR TWO. WILL KEEP WIND ADVISORY GOING FOR NOW. COOLER AIR WILL
FILTER IN BEHIND THE FRONT LATER THIS EVENING. IN ADDITION...SOME CLEARING
COULD COME BEHIND THE FRONT ACROSS EASTERN ARKANSAS AFTER MIDNIGHT.
LOWS WILL RANGE FROM AROUND 50 DEGREES ACROSS NORTHEAST ARKANSAS TO
AROUND 60 DEGREES ACROSS PORTIONS OF NORTHEAST MISSISSIPPI.

LINGERING SHOWERS COULD CONTINUE INTO THURSDAY MORNING ACROSS
NORTHEAST MISSISSIPPI AND PORTIONS OF WEST TENNESSEE NEAR THE
TENNESSEE RIVER. OTHERWISE...SFC HIGH PRESSURE WILL BEGIN TO BUILD
INTO THE CWA. ANY CLEARING THAT OCCURRED BEHIND THE FRONT WILL
QUICKLY FILL IN AS STRATO-CU DEVELOPS OVER THE AREA. IN
FACT...EASTERN AREAS WILL LIKELY STAY MOSTLY CLOUDY. HIGHS WILL BE
MUCH COOLER WITH READINGS IN THE LOWER TO MID 60S.

THURSDAY NIGHT THROUGH FRIDAY NIGHT...SFC HIGH PRESSURE WILL SIT
OVER THE MIDSOUTH. EXPECT MAINLY MOSTLY CLEAR SKIES ALTHOUGH SOME
STRATOCU COULD DEVELOP ON FRIDAY. LOWS WILL REMAIN CHILLY WITH
READINGS IN THE MID 30S TO MID 40S. WILL NEED TO MONITOR FOR
POTENTIAL FROST/FREEZE ADVISORIES/WARNINGS THURSDAY NIGHT AND
POSSIBLY AGAIN FRIDAY NIGHT ESPECIALLY FOR PORTIONS OF WEST
TENNESSEE. HIGHS ON FRIDAY WILL BE IN THE MID 60S TO AROUND 70
DEGREES.

THE WEEKEND...SFC HIGH PRESSURE WILL SHIFT EAST AS AN UPPER LEVEL
RIDGE OF HIGH PRESSURE BEGINS TO BUILD OVER THE MIDSOUTH. THIS WILL
ALLOW WARMER TEMPERATURES TO RETURN TO THE AREA. HIGHS WILL BE IN THE
70S WITH LOWS IN THE 40S AND 50S.

MONDAY THROUGH THE END OF THE FORECAST PERIOD...UPPER RIDGE WILL
REMAIN OVER THE MIDSOUTH. THIS WILL KEEP CONDITIONS WARM AND DRY.
HIGHS WILL BE IN THE 70S POSSIBLY REACHING INTO THE LOWER 80S WITH LOWS IN
THE 50S.

KRM

&&

.AVIATION...

18Z TAF CYCLE

GUSTY SOUTH WINDS WILL CONTINUE THIS AFTERNOON AHEAD OF A COLD
FRONT AND VEER NORTHWEST AROUND 10-12 KTS AFTER FRONTAL PASSAGE.
VFR CEILINGS EXPECTED TO DROP DOWN TO MVFR MAINLY AFTER 08/00Z AS
WRAP AROUND MOISTURE ASSOCIATED WITH AN UPPER LEVEL LOW BEGINS TO
MOVE INTO TAF SITES AFTER FRONTAL PASSAGE. CEILINGS WILL
EVENTUALLY RISE BACK UP TO VFR AFTER 08/14Z. AS OF 18Z TAF
ISSUANCE...CONVECTION IS SLOWLY BEGINNING TO DEVELOP ACROSS
ARKANSAS/EAST TEXAS...THINK BEST TIMING FOR ARRIVAL OF STRONGER
SHOWERS AND THUNDERSTORMS MAY BE BETWEEN 07/22Z-08/00Z AT
JBR...07/23Z-08/01Z AT MEM...08 /00Z- 08Z AT MKL...AND
08/02Z-08/04Z AT TUP.

CJC

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  53  62  43  68 /  90  10   0   0
MKL  54  61  35  65 / 100  10   0   0
JBR  50  60  39  67 /  60  10   0   0
TUP  58  64  40  67 / 100  30   0   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR COAHOMA-DESOTO-
     LAFAYETTE-MARSHALL-PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA-
     YALOBUSHA.

TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CROCKETT-DYER-
     FAYETTE-GIBSON-HAYWOOD-LAKE-LAUDERDALE-OBION-SHELBY-TIPTON-
     WEAKLEY.

&&
Hazardous weather outlook, Apr 7, 3:40 PM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
340 PM CDT WED APR 7 2010

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-081015-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
340 PM CDT WED APR 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER THIS AFTERNOON AND TONIGHT
ACROSS THE ENTIRE MID-SOUTH. A SLOW MOVING LINE OF SHOWERS AND
THUNDERSTORMS WILL MOVE THROUGH THE MIDSOUTH MAINLY THIS AFTERNOON
AND EVENING. A FEW THUNDERSTORMS MAY REACH SEVERE LIMITS...WITH
DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREAT. AN ISOLATED
TORNADO IS ALSO POSSIBLE. IN ADDITION...LOCALLY HEAVY RAINFALL
MAY LEAD TO INCREASED RISK OF FLASH FLOODING.

A WIND ADVISORY HAS BEEN ISSUED FOR EASTERN ARKANSAS...THE MISSOURI
BOOTHEEL...EXTREME WEST TENNESSEE AND NORTHWEST MISSISSIPPI THROUGH
7 PM CDT. SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH CAN
BE EXPECTED THIS AFTERNOON ACROSS THE ADVISORY AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HIGH PRESSURE WILL BUILD OVER THE MIDSOUTH THURSDAY THROUGH
SATURDAY. CALM WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE MID
30S ACROSS PORTIONS OF WEST TENNESSEE AND EXTREME NORTHEAST
MISSISSIPPI FRIDAY MORNING AND POSSIBLY AGAIN SATURDAY MORNING.
FROST MAY DEVELOP IN THESE LOCATIONS AS A RESULT. FROST ADVISORIES
MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.

KRM

In the hours before

Local storm report, Apr 7, 4:23 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
423 PM CDT WED APR 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     HAIL             10 N PARAGOULD          36.20N 90.51W
04/07/2010  E0.75 INCH       GREENE             AR   PUBLIC

0348 PM     HAIL             10 N PARAGOULD          36.20N 90.51W
04/07/2010  E1.00 INCH       GREENE             AR   PUBLIC

            QUARTER HAIL COVERING THE GROUND. ESTIMATED WINDS OF 50
            MPH.

0407 PM     HAIL             10 N PARAGOULD          36.20N 90.51W
04/07/2010  E0.88 INCH       GREENE             AR   PUBLIC

0416 PM     TSTM WND GST     MARMADUKE               36.19N 90.39W
04/07/2010  E60.00 MPH       GREENE             AR   PUBLIC

0422 PM     HAIL             RECTOR                  36.26N 90.29W
04/07/2010  E1.00 INCH       CLAY               AR   TRAINED SPOTTER

&&

MHR
Local storm report, Apr 7, 4:35 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
435 PM CDT WED APR 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     HAIL             10 N PARAGOULD          36.20N 90.51W
04/07/2010  E0.75 INCH       GREENE             AR   PUBLIC

0348 PM     HAIL             10 N PARAGOULD          36.20N 90.51W
04/07/2010  E1.00 INCH       GREENE             AR   PUBLIC

            QUARTER HAIL COVERING THE GROUND. ESTIMATED WINDS OF 50
            MPH.

0405 PM     HAIL             2 N PARAGOULD           36.08N 90.51W
04/07/2010  E1.75 INCH       GREENE             AR   TRAINED SPOTTER

            GOLF BALL HAIL LASTED FOR 30 SECONDS. A TREE WAS REPORTED
            DOWN ON A HOUSE.

0407 PM     HAIL             10 N PARAGOULD          36.20N 90.51W
04/07/2010  E0.88 INCH       GREENE             AR   PUBLIC

0416 PM     TSTM WND GST     MARMADUKE               36.19N 90.39W
04/07/2010  E60.00 MPH       GREENE             AR   PUBLIC

0422 PM     HAIL             RECTOR                  36.26N 90.29W
04/07/2010  E1.00 INCH       CLAY               AR   TRAINED SPOTTER

&&

MHR
Special weather statement, Apr 7, 4:38 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
438 PM CDT WED APR 7 2010

ARZ026-027-035-072215-
CROSS AR-CRAIGHEAD AR-POINSETT AR-
438 PM CDT WED APR 7 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 515 PM CDT FOR...

  SOUTHWESTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  NORTHWESTERN CROSS COUNTY IN EASTERN ARKANSAS...
  WESTERN POINSETT COUNTY IN EASTERN ARKANSAS...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 9 MILES NORTHWEST OF WEINER TO
18 MILES WEST OF HICKORY RIDGE AT 438 PM CDT...MOVING EAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CRAIGHEAD...CROSS AND POINSETT COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
Special weather statement, Apr 7, 4:52 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
452 PM CDT WED APR 7 2010

ARZ009-018-026-MOZ113-072215-
CRAIGHEAD AR-CLAY AR-GREENE AR-DUNKLIN MO-
452 PM CDT WED APR 7 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 515 PM CDT FOR...

  EXTREME SOUTHEASTERN CLAY COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  EASTERN GREENE COUNTY IN EASTERN ARKANSAS...
  SOUTHWESTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 3 MILES SOUTH OF LAFE TO 15
MILES SOUTHWEST OF PARAGOULD AT 452 PM CDT...MOVING EAST AT 40 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CLAY...CRAIGHEAD...DUNKLIN AND GREENE COUNTIES...INCLUDING
LOCATIONS NEAR MARMADUKE...PARAGOULD AND SENATH...SHOULD MONITOR THIS
STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
Local storm report, Apr 7, 4:59 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
459 PM CDT WED APR 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             2 N PARAGOULD           36.08N 90.51W
04/07/2010  E1.75 INCH       GREENE             AR   TRAINED SPOTTER

            GOLF BALL HAIL LASTED FOR 30 SECONDS. A TREE WAS REPORTED
            DOWN ON A HOUSE.

0407 PM     HAIL             10 N PARAGOULD          36.20N 90.51W
04/07/2010  E0.88 INCH       GREENE             AR   PUBLIC

0415 PM     HAIL             MARMADUKE               36.19N 90.39W
04/07/2010  E1.75 INCH       GREENE             AR   LAW ENFORCEMENT

            DIME SIZE TO GOLF BALL SIZE HAIL REPORTED IN MARMADUKE.

0416 PM     TSTM WND GST     MARMADUKE               36.19N 90.39W
04/07/2010  E60.00 MPH       GREENE             AR   PUBLIC

0422 PM     HAIL             RECTOR                  36.26N 90.29W
04/07/2010  E1.00 INCH       CLAY               AR   TRAINED SPOTTER

&&

MHR
Local storm report, Apr 7, 5:03 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
503 PM CDT WED APR 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             2 N PARAGOULD           36.08N 90.51W
04/07/2010  E1.75 INCH       GREENE             AR   TRAINED SPOTTER

            GOLF BALL HAIL LASTED FOR 30 SECONDS. A TREE WAS REPORTED
            DOWN ON A HOUSE.

0407 PM     HAIL             10 N PARAGOULD          36.20N 90.51W
04/07/2010  E0.88 INCH       GREENE             AR   PUBLIC

0415 PM     HAIL             MARMADUKE               36.19N 90.39W
04/07/2010  E1.75 INCH       GREENE             AR   LAW ENFORCEMENT

            DIME SIZE TO GOLF BALL SIZE HAIL REPORTED IN MARMADUKE.

0415 PM     TSTM WND DMG     MARMADUKE               36.19N 90.39W
04/07/2010                   GREENE             AR   LAW ENFORCEMENT

            SEVERAL TREE LIMBS DOWN AND 2 MOBILE HOME TRAILERS WERE
            DESTROYED.

0416 PM     TSTM WND GST     MARMADUKE               36.19N 90.39W
04/07/2010  E60.00 MPH       GREENE             AR   PUBLIC

0422 PM     HAIL             RECTOR                  36.26N 90.29W
04/07/2010  E1.00 INCH       CLAY               AR   TRAINED SPOTTER

&&

MHR

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 10:30 AM CDTWind AdvisoryMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more8 hr
Apr 7, 2:41 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Lawrence49 min
Apr 7, 3:19 PM CDTSevere Thunderstorm WarningMEGClay, Craighead, Greene, Lawrence41 min
Apr 7, 4:01 PM CDTSevere Thunderstorm WarningMEGClay, Greene44 min
Apr 7, 4:15 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Lawrence45 min
Apr 7, 4:23 PM CDTSevere Thunderstorm WarningMEGClay, Greene37 min
Apr 7, 4:39 PM CDTFlash Flood WarningMEGClay, Greene2 hr
Apr 7, 5:14 PM CDTSevere Thunderstorm WarningMEGCraighead, Cross, Mississippi, Poinsett46 min
Apr 7, 5:23 PM CDTFlash Flood WarningMEGCraighead, Crittenden, Cross, Mississippi, Poinsett3 hr
Apr 7, 6:12 PM CDTSevere Thunderstorm WarningMEGLee, Phillips, St. Francis48 min
Apr 7, 6:25 PM CDTFlash Flood WarningMEGCrittenden, Mississippi3 hr
Apr 7, 6:57 PM CDTSevere Thunderstorm WarningMEGCrittenden, Lee, Phillips, St. Francis48 min
Apr 7, 6:43 PM CDTSevere Thunderstorm WarningMEGPemiscot47 min

Nearby

Flash Flood Warnings in Arkansas, 2010Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.